Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tumor in uterus, bloating, fatigue, discomfort, swollen ankles, menopausal, black discharge. What is wrong?

I had a recent sonogram that showed a 6 inch tumor in uterus, symptoms are extreme bloating, fatique, discomfort on my right side, swollen ankles and hands. I am menopausal and my period shows up periodically. However, recently I had a greyish black discharge with flecks of flesh..the discharge is very thick and when I urinate I see it in the stool, however I know that it is coming from my vagina, not my urine. Could the tumor be the problem?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening dear
Yes you must be having an advanced malignant tumor of uterus.
The tumor must have metastasis(spread) to other parts of body like rectum, urethra.
The tumor is definitely big problem and 5 year prognosis is not good.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor